Alert archive / Wisconsin / Wind Chill Advisories in 2016
Wind Chill Advisory 5, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Feb 12, 2016, 3:11 AM CST for 22 counties in Wisconsin. It took effect at Feb 12, 2016, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2016, 3:11 AM CST (09:11 UTC)
- In effect from
- Feb 12, 2016, 6:00 PM CST
- Expired
- Feb 13, 2016, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
918 WWUS43 KGRB 120911 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 311 AM CST FRI FEB 12 2016 ...COLD WIND CHILL TEMPERATURES EXPECTED TONIGHT INTO SATURDAY MORNING... .A VERY COLD ARCTIC AIR MASS...COMBINED WITH STEADY LIGHT TO MODERATE NORTHWEST WINDS...WILL RESULT IN WIND CHILLS OF 20 BELOW TO 30 BELOW ZERO TONIGHT INTO SATURDAY MORNING. WIZ005-010-011-018-019-030-035-036-121800- /O.NEW.KGRB.WC.Y.0005.160213T0000Z-160213T1500Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...CRANDON...MERRILL...TOMAHAWK...ANTIGO...WAUSAU... WESTON...MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER 311 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY. * WIND CHILLS WILL DROP TO 25 TO 30 BELOW ZERO TONIGHT AND EARLY SATURDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WIZ012-013-020>022-031-037>040-045-048>050-073-074-121800- /O.NEW.KGRB.WC.Y.0005.160213T0600Z-160213T1500Z/ FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...AURORA...COMMONWEALTH...FENCE... FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA... WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD... MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON... WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE... PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS... MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT 311 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY. * WIND CHILLS WILL DROP TO 20 TO 25 BELOW ZERO TONIGHT AND EARLY SATURDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ TSK
5 follow-up statements
138 WWUS43 KGRB 121751 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1151 AM CST FRI FEB 12 2016 ...VERY COLD WIND CHILL TEMPERATURES EXPECTED TONIGHT INTO SATURDAY MORNING... .VERY COLD ARCTIC AIR...COMBINED WITH STEADY LIGHT TO MODERATE NORTHWEST WINDS...WILL RESULT IN WIND CHILLS OF 20 TO 30 BELOW ZERO TONIGHT INTO SATURDAY MORNING. WIZ005-010-011-018-019-030-035-036-130200- /O.CON.KGRB.WC.Y.0005.160213T0000Z-160213T1500Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...CRANDON...MERRILL...TOMAHAWK...ANTIGO...WAUSAU... WESTON...MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER 1151 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY... * WIND CHILLS WILL DROP TO 25 TO 30 BELOW ZERO TONIGHT AND EARLY SATURDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WIZ012-013-020>022-031-037>040-045-048>050-073-074-130200- /O.CON.KGRB.WC.Y.0005.160213T0600Z-160213T1500Z/ FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...AURORA...COMMONWEALTH...FENCE... FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA... WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD... MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON... WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE... PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS... MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT 1151 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY... * WIND CHILLS WILL DROP TO 20 TO 25 BELOW ZERO TONIGHT AND EARLY SATURDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$
002 WWUS43 KGRB 122317 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 517 PM CST FRI FEB 12 2016 ...VERY COLD AIR WILL SURGE ACROSS THE AREA TONIGHT ON GUSTY NORTHWEST WINDS... .A REINFORCING PUSH OF ARCTIC AIR WILL SURGE ACROSS THE AREA TONIGHT. THE COMBINATION OF COLD TEMPERATURES AND GUSTY NORTHWEST WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR ANYONE OUTDOORS WITHOUT OUT PROPER WINTER CLOTHING. WIZ005-010-011-018-019-030-035-036-130600- /O.CON.KGRB.WC.Y.0005.160213T0000Z-160213T1500Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...CRANDON...MERRILL...TOMAHAWK...ANTIGO...WAUSAU... WESTON...MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER 517 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WIND CHILL INDICES WILL DROP TO 25 TO 30 BELOW ZERO BY LATE TONIGHT...AND CONTINUE INTO SATURDAY MORNING. * THE WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...BE SURE TO DRESS APPROPRIATELY...INCLUDING WEARING A HAT AND GLOVES. && $$ WIZ012-013-020>022-031-037>040-045-048>050-073-074-130600- /O.CON.KGRB.WC.Y.0005.160213T0600Z-160213T1500Z/ FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...AURORA...COMMONWEALTH...FENCE... FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA... WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD... MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON... WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE... PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS... MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT 517 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY... * WIND CHILL INDICES WILL DROP TO 20 TO 25 BELOW ZERO BY LATE TONIGHT...AND CONTINUE INTO SATURDAY MORNING. * THE WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...BE SURE TO DRESS APPROPRIATELY...INCLUDING WEARING A HAT AND GLOVES. && $$ SKOWRONSKI
644 WWUS43 KGRB 130422 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1022 PM CST FRI FEB 12 2016 ...COLD AND STILL RATHER WINDY TONIGHT INTO EARLY SATURDAY... .A REINFORCING PUSH OF ARCTIC AIR SURGED INTO THE AREA FRIDAY AFTERNOON AND EVENING. THE COMBINATION OF COLD TEMPERATURES AND NORTHWEST WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR ANYONE OUTDOORS WITHOUT PROPER WINTER CLOTHING. WIZ005-010-011-018-019-030-035-036-131030- /O.CON.KGRB.WC.Y.0005.000000T0000Z-160213T1500Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...CRANDON...MERRILL...TOMAHAWK...ANTIGO...WAUSAU... WESTON...MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER 1022 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WIND CHILL INDICES OF 20 TO 30 BELOW ZERO ARE EXPECTED AT TIMES OVERNIGHT AND INTO SATURDAY MORNING. * THE WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...BE SURE TO DRESS APPROPRIATELY...INCLUDING WEARING A HAT AND GLOVES. && $$ WIZ012-013-020>022-031-037>040-045-048>050-073-074-131030- /O.CON.KGRB.WC.Y.0005.160213T0600Z-160213T1500Z/ FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...AURORA...COMMONWEALTH...FENCE... FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA... WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD... MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON... WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE... PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS... MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT 1022 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WIND CHILL INDICES OF 20 TO 25 BELOW ZERO ARE EXPECTED AT TIMES OVERNIGHT AND INTO SATURDAY MORNING. * THE WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...BE SURE TO DRESS APPROPRIATELY...INCLUDING WEARING A HAT AND GLOVES. && $$ JS
293 WWUS43 KGRB 130926 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 AM CST SAT FEB 13 2016 ...COLD WIND CHILLS WILL CONTINUE THIS MORNING... .THE COMBINATION OF COLD TEMPERATURES AND NORTHWEST WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR ANYONE OUTDOORS WITHOUT PROPER WINTER CLOTHING. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131500- /O.CON.KGRB.WC.Y.0005.000000T0000Z-160213T1500Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...FENCE... FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA... WAUSAUKEE...MERRILL...TOMAHAWK...ANTIGO...KESHENA...NEOPIT... BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...TOWNSEND... WHITEFISH BAY...WAUSAU...WESTON...SHAWANO...MARSHFIELD... WISCONSIN RAPIDS...STEVENS POINT...PLOVER...NEW LONDON... WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE... PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS... MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT 326 AM CST SAT FEB 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED AT TIMES THIS MORNING. THE COLDEST WIND CHILLS WILL OCCUR OVER NORTH CENTRAL AND CENTRAL WISCONSIN. * WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...BE SURE TO DRESS APPROPRIATELY...INCLUDING WEARING A HAT AND GLOVES. && $$ TSK
741 WWUS43 KGRB 131504 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 904 AM CST SAT FEB 13 2016 ...WIND CHILL ADVISORY HAS EXPIRED AS OF 9 AM CST... .WINDS CONTINUE TO SLOWLY DIMINISH THIS MORNING AS AN AREA OF HIGH PRESSURE MOVES INTO WISCONSIN. HOWEVER...WIND CHILLS FOR THE REST OF THE MORNING WILL CONTINUE TO RUN FROM 10 BELOW TO 20 BELOW ZERO. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131615- /O.EXP.KGRB.WC.Y.0005.000000T0000Z-160213T1500Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...FENCE... FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA... WAUSAUKEE...MERRILL...TOMAHAWK...ANTIGO...KESHENA...NEOPIT... BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...TOWNSEND... WHITEFISH BAY...WAUSAU...WESTON...SHAWANO...MARSHFIELD... WISCONSIN RAPIDS...STEVENS POINT...PLOVER...NEW LONDON... WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE... PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS... MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT 904 AM CST SAT FEB 13 2016 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. HOWEVER...WIND CHILL READINGS WILL BE IN THE 10 BELOW TO 20 BELOW ZERO RANGE FOR THE REMAINDER OF THE MORNING. BE SURE TO DRESS APPROPRIATELY IF PLANNING TO GO OUTDOORS. $$ AK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 12, 3:02 AM CST, 9 minutes earlier.
Area forecast discussion, Feb 12, 3:02 AM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 302 AM CST FRI FEB 12 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 301 AM CST FRI FEB 12 2016 COLD TEMPERATURES/WIND CHILLS AND LAKE EFFECT SNOW IN NORTH CENTRAL WI ARE THE MAIN FCST CONCERNS. A CLIPPER LOW PRESSURE SYSTEM WAS SHIFTING EAST OF LAKE SUPERIOR EARLY THIS MORNING...AND CAUSING AN ARCTIC COLD FRONT TO PUSH INTO THE UPPER PENINSULA AND FAR NW WI. THIS FRONT WILL SWEEP ACROSS THE FCST AREA THIS MORNING...BRINGING BRISK NW WINDS AND STEADY OR SLOWLY FALLING TEMPERATURES. AS THE COLD NW WINDS FLOW ACROSS WSTRN LAKE SUPERIOR...LAKE EFFECT SNOW SHOWERS WILL DEVELOP OVER NC/FAR NE WI. WITH A VERY DRY AIR MASS ARRIVING...DO NOT EXPECT MUCH ACCUMULATION IN VILAS COUNTY...PERHAPS AN INCH OR TWO THROUGH TONIGHT. A FEW FLURRIES MAY OCCUR ACROSS THE REST OF THE REGION AS THE FRONT MOVES THROUGH TODAY. THE LAKE EFFECT SHOULD TAPER OFF BY SATURDAY AFTERNOON...AS HIGH PRESSURE MOVES INTO SW WI...LOW-LEVEL WINDS TURN WEST...AND VERY DRY AIR AT 850 MB MOVES ACROSS WSTRN LK SUP. WILL ISSUE A WIND CHILL ADVISORY FOR TONIGHT INTO SATURDAY MORNING. LOW TEMPS ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BLOW ZERO OVER MUCH OF THE FCST AREA...WITH READINGS IN THE -10 TO -15 F RANGE IN PARTS OF NC/C WI. STEADY LIGHT TO MODERATE NW WINDS WILL COMBINE WITH THE COLD TEMPS TO PRODUCE WIND CHILLS OF -20 TO -30 F OVER MUCH OF THE REGION...COLDEST IN OUR WSTRN COUNTIES. HAVE MATCHED UP A START TIME OF 00Z/SAT WITH MY WESTERN NEIGHBORS FOR NC/C WI...AND 06Z/SAT WITH MY SOUTHERN NEIGHBORS FOR THE REST OF THE FCST AREA. THE HEADLINES WILL EXPIRE AT 15Z/SAT. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 301 AM CST FRI FEB 12 2016 THE BREAKDOWN OF THE WESTERN NOAM RIDGE WILL LEAD TO A GRADUAL DECREASING AMPITUDE OF THE UPPER AIR PATTERN DURING THIS PERIOD. AS A RESULT...WILL SEE MODIFYING TEMPERATURES CLOSER TO THE SEASONABLE NORM BY EARLY NEXT WEEK...AND POSSIBLY ABOVE NORMAL BY THE END OF THE PERIOD. FORECAST CONCERNS REVOLVE AROUND LOW TEMPS SATURDAY NIGHT...AND SNOW CHANCES SUNDAY INTO MONDAY. AS FOR THE MODEL PREFERENCE...THE GFS REMAINS STRONGEST WITH THE SYSTEM MOVING THROUGH SUN-MON AND HAS SOME SUPPORT FROM THE NAM. CONFIDENCE REMAINS LOW HOWEVER...GIVEN THE MUCH WEAKER SOLUTIONS OF THE ECMWF/GEM. WILL PUT MORE WEIGHT INTO THE WEAKER SOLUTIONS UNTIL A MORE CONVINCING TREND DEVELOPS. SATURDAY NIGHT THROUGH SUNDAY NIGHT...ARCTIC HIGH PRESSURE WILL BE CENTERED ACROSS THE REGION DURING THE EVENING BEFORE QUICKLY SHIFTING TO THE EASTERN GREAT LAKES OVERNIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS SHOULD ALLOW TEMPS TO RAPIDLY TANK DURING THE EVENING. MID AND HIGH CLOUDS WILL BE ON THE INCREASE OVERNIGHT...BUT RELATIVELY UNCERTAIN HOW QUICKLY THEY ARRIVE. WILL THEREFORE SIDE WITH THE COLDER GUIDANCE...SINCE IT DOES NOT TAKE LONG FOR TEMPS TO TUMBLE. WILL THEN SHOW A STEADY OR SLIGHT INCREASE TREND OVERNIGHT AS THE CLOUDS ROLL IN. CLOUDS WIL CONTINUE TO BE ON THE INCREASE ON SUNDAY WHEN SHORTWAVE ENERGY MOVES INTO THE REGION. LIGHT SNOW WILL THEN SPREAD ACROSS THE REGION DURING THE MID-MORNING AND AFTERNOON HOURS. MOISTURE IS LIMITED...SO THINKING A 1-3 INCH SNOWFALL AT BEST SUNDAY AFTERNOON AND SUNDAY NIGHT. REST OF THE FORECAST...SLIGHT CHANCES FOR LIGHT SNOW CONTINUES ON MONDAY AND MONDAY NIGHT...THANKS TO TRAILING SHORTWAVES MOVING INTO THE REGION. ANY ACCUMS LOOK RELATIVELY LIGHT. MODEL SPREAD INCREASES RAPIDLY THEREAFTER SO HARD TO GET A HANDLE ON ANY DETAILS TUESDAY ONWARD. MODELS APPEAR TO POINT TOWARDS A SHOT OF MODIFIED ARCTIC AIR ARRIVING TUESDAY NIGHT INTO WEDNESDAY BEFORE WARM ADVECTION INCREASES THURSDAY INTO FRIDAY. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1011 PM CST THU FEB 11 2016 ALTHOUGH VFR CIGS REMAINED AT THE TAF SITES...CIGS CONTINUE TO GRADUALLY LOWER TONIGHT AS AN ARCTIC FRONT APPROACHES FROM THE NORTH. THIS FRONT WILL BRING MVFR CIGS AT TIMES TO MUCH OF NORTH- CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT AND INTO FRIDAY. BEHIND THE FRONT...SNOW SHOWERS WILL BE ON THE INCREASE ACROSS NORTHERN WISCONSIN AS VERY COLD AIR WILL FLOW OFF THE RELATIVELY WARMER WATERS OF LAKE SUPERIOR. ON FRIDAY...SOME OF THE SNOW SHOWER OR FLURRY ACTIVITY WILL MAKE IT AS FAR SOUTH AS KGRB/KATW/KMTW LATE FRIDAY MORNING AND FRIDAY AFTERNOON. THE BIGGER STORY WILL BE THE GUSTY NORTHWEST WINDS WHICH MAY GUST TO CLOSE TO 30 KNOTS AT TIMES ACROSS EASTERN WISCONSIN LATE FRIDAY MORNING AND FRIDAY AFTERNOON. WINDS SHOULD CALM DOWN BY FRIDAY EVENING AS SKIES CLEAR OUT UNDER HIGH PRESSURE BUILDING BACK INTO THE WESTERN GREAT LAKES. BITTER COLD EXPECTED INTO THE WEEKEND. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY FOR WIZ012-013-020>022-031-037>040-045-048>050-073-074. WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY FOR WIZ005-010-011-018-019-030-035-036. && SHORT TERM.....KIECKBUSCH LONG TERM......MPC AVIATION.......KURIMSKI
Hazardous weather outlook, Feb 11, 2:47 PM CST, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 247 PM CST THU FEB 11 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 247 PM CST THU FEB 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT WIND CHILLS ACROSS NORTH-CENTRAL WISCONSIN MAY DROP TO NEAR 20 BELOW ZERO LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY TRAVEL IN VILAS COUNTY MAY BE HAZARDOUS AT TIMES FROM FRIDAY INTO SATURDAY MORNING DUE TO LAKE-EFFECT SNOW SHOWERS. WIND CHILLS AROUND 20 BELOW ZERO ARE POSSIBLE ON FRIDAY ACROSS NORTH-CENTRAL WISCONSIN. WIND CHILLS OF 20 TO 35 BELOW ARE EXPECTED ACROSS THE ENTIRE REGION FRIDAY NIGHT INTO SATURDAY MORNING. WIND CHILL ADVISORIES OR WARNINGS WILL LIKELY BE ISSUED. LIGHT SNOW IS POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT...WITH ACCUMULATIONS OF 1 TO 3 INCHES RESULTING IN HAZARDOUS TRAVEL CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-122100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 247 PM CST THU FEB 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY WIND COULD APPROACH GALE FORCE WELL OFFSHORE FRIDAY AFTERNOON AND FRIDAY NIGHT. ECKBERG/RDM
Nearby
Wind Chill Advisories in Wisconsin, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.